Seizures: Documented in acute MXE intoxication (inhalation route), presenting alongside sinus bradycardia (48 bpm), ST-segment elevation, and hyponatremia (127 mmol/L; MXE serum concentration 30 μg/L, urine 408 μg/L)partially supported
Single MXE inhalation case: 21-year-old man found collapsed after suspected seizure. Sinus bradycardia, ST-segment elevation, hyponatremia. Serum 30 µg/L, urine 408 µg/L. bku052
Claim in safety — not_supportednot supportedworking →
Rhabdomyolysis: The first laboratory-confirmed case of 3-methyl-PCP use (a compound sharing DMXE's 3-methylphenyl ring substitution, differing in the nitrogen ring system and ketone) produced rhabdomyolysis and acute kidney injury. This structural parallel warrants caution but does not constitute direct evidence of rhabdomyolysis risk for DMXE.supported
First laboratory-confirmed use of 3-methyl-PCP (a novel arylcyclohexylamine) causing rhabdomyolysis and acute kidney injury. s13181-026-01122-y
Fatal outcome: A fatal case involving O-PCE (N-ethyldeschloroketamine) — a compound sharing DMXE's ethylamino group and cyclohexanone core — occurred in combination with venlafaxine (femoral blood concentration 375 μg/L). No fatalities attributed to DMXE alone or in combination have been reported.partially supported
Fatal case of 52-year-old man who abused N-ethyldeschloroketamine (2-Oxo-PCE/O-PCE) and venlafaxine. Tissue concentration data provided across multiple specimens. bky063
Urological damage: Chronic heavy ketamine use causes ketamine-induced uropathy (KIU), a progressive lower urinary tract syndrome characterized by inflammation, fibrosis, reduced bladder capacity, and in severe cases ureteral stenosis and renal failuresupported
Systematic review of ketamine-induced uropathy (KIU): clinical presentation, pathophysiology, and treatments. Ketamine is a dissociative anesthetic; recreational abuse leads to urinary tract complications. nau.24341
Claim in safety — inconclusiveinconclusiveworking →
Neurological damage: Acute MXE intoxication (single intravenous dose) produced a substance-induced psychotic disorder with bilateral dorsolateral prefrontal cortex (DLPFC) metabolic deficit on ¹⁸F-FDG PET/CT, accompanied by severe dissociative symptoms, reduced motivation, and impaired verbal fluency and working memorysupported
Case of 23-year-old man who developed substance-induced psychotic disorder after IV MXE injection. 18F-FDG PET/CT showed bilateral DLPFC metabolic deficit. Severe dissociative symptoms, reduced motivation, impaired verbal fluency and working memory. 02791072.2019.1578444
Persistent psychosis and cognitive impairment have also been documented following 3-MeO-PCP use, with PET/CT evidence of cerebral metabolic changessupported
3-MeO-PCP-induced psychotic disorder in 29-year-old man. PET/CT case. Persistent psychotic symptoms and cognitive impairment documented. ph17040452
Claim in safety — inconclusiveinconclusiveworking →
Substance-induced psychotic disorder has been documented for both MXE and 3-MeO-PCP within the arylcyclohexylamine class, with cases persisting beyond the acute intoxication periodsupported
Case of 23-year-old man who developed substance-induced psychotic disorder after IV MXE injection. 18F-FDG PET/CT showed bilateral DLPFC metabolic deficit. 02791072.2019.1578444
Substance-induced psychotic disorder has been documented for both MXE and 3-MeO-PCP within the arylcyclohexylamine class, with cases persisting beyond the acute intoxication periodsupported
3-MeO-PCP-induced psychotic disorder in 29-year-old man. Persistent psychotic symptoms and cognitive impairment documented. ph17040452
Serotonergic agents (SSRIs, SNRIs, tramadol, MAO inhibitors): If DMXE retains SERT affinity analogous to MXE, co-administration with serotonergic drugs carries risk of serotonin syndromesupported
Additional affinities for serotonin transporter and sigma receptors noted. journal.pone.0059334
The fatal case involving O-PCE (structurally related to DMXE) combined with the SNRI venlafaxine underscores this concernsupported
Fatal case of 52-year-old man who abused N-ethyldeschloroketamine (2-Oxo-PCE/O-PCE) and venlafaxine. bky063
Psychotic disorders (personal or family history): NMDA antagonists are psychotomimetic agents; arylcyclohexylamine use has produced persistent psychosis in documented casessupported
Case of 23-year-old man who developed substance-induced psychotic disorder after IV MXE injection. 02791072.2019.1578444
Psychotic disorders (personal or family history): NMDA antagonists are psychotomimetic agents; arylcyclohexylamine use has produced persistent psychosis in documented casessupported
Persistent psychotic symptoms and cognitive impairment documented. ph17040452
Concurrent SNRI/SSRI use at high doses: Serotonin syndrome risk if DMXE possesses SERT activity; O-PCE + venlafaxine fatality is the most relevant casesupported
Fatal case of 52-year-old man who abused N-ethyldeschloroketamine (2-Oxo-PCE/O-PCE) and venlafaxine. bky063
Claim in safety — not_supportednot supportedworking →
Renal impairment: Reduced clearance of compound and metabolites; rhabdomyolysis risk by structural parallel with 3-methyl-PCPsupported
First laboratory-confirmed use of 3-methyl-PCP (a novel arylcyclohexylamine) causing rhabdomyolysis and acute kidney injury. s13181-026-01122-y
Hepatic impairment: Predicted CYP2B6/CYP3A4 metabolism; impaired hepatic function may alter drug levels unpredictablysupported
Initial N-deethylation catalyzed by CYP2B6 and CYP3A4 in humans. s00216-013-7051-6
History of seizure disorder: Seizures documented in MXE intoxicationsupported
21-year-old man found collapsed after suspected seizure. Seizure recurred during hospitalization. bku052
Lower urinary tract disease: Class-level risk of arylcyclohexylamine uropathy with repeated exposuresupported
Systematic review of ketamine-induced uropathy (KIU): clinical presentation, pathophysiology, and treatments. Recreational abuse leads to urinary tract complications. nau.24341